Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and need help losing lithium weight

Posted by Nancy on January 4, 1999, at 6:51:36

In reply to Celexa, posted by Erin on December 30, 1998, at 14:13:12

> Today I'm starting Celexa. I'm wondering if anyone taking it has noticed weight gain? I've been on Zoloft previously & have gain 20 pounds with it. I wasn't able to tolerate any of the other SSRI's due to adverse side effects. My. Dr. is trying me on Celexa next & I'm hoping to not have the problem with weight gain!!

Hi Erin,
I've been on 8omgs/day Celexa since sometime around early November. Truthfully, I've no side effects other than some dry mouth. No weight gain. Hooray. I still have to lose 50 pounds from being on Lithium and Depakote (both of those drugs should be outlawed! I've never weighed more than 110LBs at 5'4" until I took those damn drugs) Anyone know how to lose that weight? I train really hard and watch my food intake. But, my weight won't budge. I'm at my wits end!
Your Pal,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:1899